Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 14, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Oct 13, 2014, 8:28 AM CDT for 12 counties in Oklahoma. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2014, 8:28 AM CDT (13:28 UTC)
- Expired
- Oct 13, 2014, 9:39 PM CDT
- In force
- 13 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 21 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005 WWUS74 KTSA 131328 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 828 AM CDT MON OCT 13 2014 OKZ054>062-064>067-132130- /O.NEW.KTSA.WI.Y.0014.141013T1328Z-141014T0300Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER- 828 AM CDT MON OCT 13 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG... NOWATA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS AND MAYES. HAZARDOUS WEATHER... * A STRONG COLD FRONT WILL MOVE INTO THE AREA TODAY IN ASSOCIATION WITH A VIGOROUS UPPER LEVEL STORM SYSTEM. IMPACTS... * GUSTY NORTH TO NORTHWEST WINDS OF 40 TO 45 MPH WILL BE POSSIBLE BEHIND THE FRONT THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTHEAST OKLAHOMA. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DEFINITION... * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
2 follow-up statements
256 WWUS74 KTSA 131750 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT MON OCT 13 2014 OKZ054>062-064>067-140200- /O.CON.KTSA.WI.Y.0014.000000T0000Z-141014T0300Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER- 1250 PM CDT MON OCT 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG... NOWATA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS AND MAYES. HAZARDOUS WEATHER... * A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON IN ASSOCIATION WITH A VIGOROUS UPPER LEVEL STORM SYSTEM. IMPACTS... * GUSTY NORTH TO NORTHWEST WINDS AT 30 TO 40 MPH WILL BE POSSIBLE BEHIND THE FRONT THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTHEAST OKLAHOMA. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
379 WWUS74 KTSA 140239 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 939 PM CDT MON OCT 13 2014 OKZ054>062-064>067-140345- /O.CAN.KTSA.WI.Y.0014.000000T0000Z-141014T0300Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER- 939 PM CDT MON OCT 13 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WIND ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG... NOWATA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS AND MAYES. * WIND GUSTS HAVE GENERALLY DROPPED BELOW 30 MILES AN HOUR. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Oct 13, 6:49 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 13, 6:49 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
649 AM CDT MON OCT 13 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VARYING CONDITIONS RANGING FROM LIFR TO VFR ALONG WITH SHOWERS AND
EMBEDDED THUNDERSTORMS WILL REMAIN COMMON ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS MORNING. BY MID MORNING...MOST LOCATIONS
SHOULD FALL INTO THE IFR/MVFR CATEGORIES WITH SCATTERED RAIN
SHOWERS CONTINUING AS A COLD FRONT MOVES THROUGH THE REGION. THESE
CONDITIONS ARE EXPECTED TO REMAIN INTO THE EVENING HOURS WITH
GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT. LOCATIONS ACROSS
EASTERN OKLAHOMA COULD TRY TO SCATTER OUT LATE IN THE TAF
PERIOD...WHILE NORTHWEST ARKANSAS REMAINS UNDER LIFR TO MVFR
CONDITIONS.
&&
.PREV DISCUSSION... /ISSUED 355 AM CDT MON OCT 13 2014/
DISCUSSION...
08Z SURFACE ANALYSIS DEPICTS SURFACE LOW ACROSS CNTRL OK WITH COLD
FRONT EXTENDING BACK THROUGH SW OK/WCNTRL TX. PRE-FRONTAL SQUALL
LINE CURRENTLY FROM EXTREME NW AR INTO SE OK HAS STRENGTHENED SOME
OVER THE PAST 1-2 HOURS AS IT ENCOUNTERED DEEPER LOW-LEVEL MOISTURE.
HAVE SEEN SOME BRIEF LEADING EDGE ROTATIONS AND SPORADIC STRONG WIND
GUSTS...AND EXPECT THIS TO CONTINUE AS THE LINE OF STORMS MOVES
ACROSS THE REMAINDER OF THE FORECAST AREA EARLY THIS MORNING.
THE SEVERE THUNDERSTORM WATCH IS VALID THROUGH 13Z...BUT WILL BE
ABLE TO TRIM BACK WRN PORTIONS OF THE WATCH GIVEN THE CURRENT
CONVECTIVE TRENDS. ALSO PLAN ON TRIMMING BACK PORTIONS OF THE FLASH
FLOOD WATCH...GENERALLY ALONG AND WEST OF HIGHWAY 69.
SURFACE LOW WILL LIFT INTO MO DURING THE AFTERNOON...WITH SOME
WRAP-AROUND SHOWERS CONTINUING THE REMAINDER OF THE DAY ACROSS PARTS
OF NE OK/NW AR. GUSTY NWLY WINDS WILL ALSO DEVELOP IN THE WAKE OF
THE EXITING SURFACE LOW...WITH SOME GUSTS AROUND 35-40 MPH POSSIBLE
ACROSS NE OK. NOT PLANNING ON A WIND ADVISORY AT THIS TIME...BUT DAY
SHIFT WILL NEED TO MONITOR THIS. LINGERING SHOWERS WILL TAPER OFF
OVER FAR NE OK/NW AR BY TONIGHT.
DRY NWLY UPPER FLOW IS EXPECTED TO PERSIST FOR A FEW DAYS...WITH THE
UPPER FLOW FLATTENING OUT TOWARD THE WEEKEND. A WEAK SURFACE
BOUNDARY WILL MOVE ACROSS THE REGION AROUND FRIDAY...ALTHOUGH
MOISTURE APPEARS TOO SCARCE TO SUPPORT PRECIPITATION. THE NEXT
CHANCE OF PRECIPITATION SHOULD HOLD OFF UNTIL THE END OF THIS
FORECAST...SUNDAY NIGHT INTO MONDAY...AS AN UPPER SYSTEM IS FORECAST
TO DROP INTO THE PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 50 70 47 / 90 50 0 0
FSM 70 52 66 47 / 100 50 10 10
MLC 66 50 70 46 / 60 30 0 0
BVO 61 49 70 42 / 90 50 0 0
FYV 68 49 61 43 / 100 60 20 10
BYV 69 49 60 46 / 100 60 40 10
MKO 67 49 68 46 / 90 50 0 0
MIO 67 50 66 45 / 100 70 20 10
F10 64 49 69 46 / 80 30 0 0
HHW 69 49 71 45 / 80 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ063-OKZ068-OKZ069-OKZ072-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...20Hazardous weather outlook, Oct 13, 7:10 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 710 AM CDT MON OCT 13 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-132230- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 710 AM CDT MON OCT 13 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. DISCUSSION... THE MAIN BAND OF THUNDERSTORMS WITH HEAVY RAINFALL HAS BEGUN TO SHIFT EAST OF THE REGION THIS MORNING. ADDITIONAL THUNDERSTORMS WILL REMAIN POSSIBLE LATER TODAY AS THE MAIN UPPER LEVEL STORM SYSTEM MOVES OVER THE AREA. COLD TEMPERATURES ALOFT COULD ALLOW A FEW OF THESE STORMS TO PRODUCE LARGE HAIL. LOCALIZED FLOODING COULD STILL BE POSSIBLE DUE TO THE RECENT RAINFALL AND SLOW STORM MOTIONS EXPECTED...HOWEVER WIDESPREAD FLOODING IS NOT ANTICIPATED. THE COLD FRONT IS EXPECTED TO MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE DAY TODAY. BEHIND THE COLD FRONT...GUSTY NORTHWESTERLY WINDS IN THE 25 TO 35 MPH RANGE WILL BE POSSIBLE ALONG WITH SOME WRAP AROUND RAIN SHOWERS THIS EVENING AND TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED BUT NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... SOME WRAP AROUND RAIN SHOWERS WILL REMAIN POSSIBLE OVER FAR NORTHWEST ARKANSAS TUESDAY ALONG WITH GUSTY NORTHWESTERLY WINDS ACROSS THE REGION BEFORE THE UPPER LEVEL LOW PRESSURE SYSTEM EXITS TO THE EAST. IN THE WAKE OF THE EXITING LOW PRESSURE...SEASONAL TEMPERATURES AND DRY CONDITIONS ARE FORECAST FOR THE SECOND HALF OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 13, 4:05 AM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT MON OCT 13 2014
ARZ010-011-019-020-130945-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
405 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...WESTERN MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 405 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STRICKLER TO 3 MILES WEST OF MOUNTAINBURG TO 2 MILES
SOUTHEAST OF VAN BUREN...MOVING NORTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3558 9373 3543 9407 3544 9408 3545 9415
3543 9416 3540 9414 3535 9425 3535 9430
3538 9435 3542 9435 3546 9441 3588 9439
3624 9393 3624 9387 3630 9386 3612 9371
TIME...MOT...LOC 0905Z 220DEG 41KT 3586 9428 3564 9420
3543 9431Special weather statement, Oct 13, 4:10 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT MON OCT 13 2014
ARZ020-029-OKZ076-131015-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
410 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 410 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARKOMA TO 26 MILES SOUTHWEST OF PATTERSON...MOVING
NORTHEAST AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3513 9404 3514 9413 3507 9423
3496 9424 3493 9445 3545 9441 3536 9432
3535 9423 3539 9414 3545 9415 3546 9403
3553 9403 3558 9370 3538 9370
TIME...MOT...LOC 0910Z 241DEG 47KT 3539 9438 3472 9461Special weather statement, Oct 13, 4:17 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT MON OCT 13 2014
OKZ076-130945-
LE FLORE OK-
417 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 417 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARKOMA TO 7 MILES SOUTHWEST OF OCTAVIA...MOVING
NORTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3450 9486 3533 9470 3529 9466 3529 9463
3533 9458 3530 9454 3530 9449 3537 9448
3537 9444 3450 9446
TIME...MOT...LOC 0917Z 224DEG 39KT 3536 9442 3450 9480Special weather statement, Oct 13, 5:22 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT MON OCT 13 2014
ARZ001-002-011-131100-
BENTON AR-CARROLL AR-MADISON AR-
522 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON...NORTHWESTERN CARROLL AND NORTHERN MADISON
AT 522 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
BEST...MOVING NORTHEAST AT 50 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9374 3621 9390 3623 9389 3624 9394
3631 9406 3651 9393 3651 9344 3650 9343
TIME...MOT...LOC 1022Z 211DEG 42KT 3622 9386Special weather statement, Oct 13, 5:58 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT MON OCT 13 2014
ARZ002-131115-
CARROLL AR-
558 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CARROLL
AT 558 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER METALTON...
MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BLUE EYE...OAK GROVE...PLEASANT RIDGE...
DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...
URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9343 3625 9362 3626 9362 3627 9364
3628 9363 3628 9367 3630 9366 3631 9369
3650 9365 3650 9330 3649 9329 3612 9329
TIME...MOT...LOC 1058Z 204DEG 55KT 3627 9351Local storm report, Oct 13, 7:07 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG HINDSVILLE 36.14N 93.86W
10/13/2014 MADISON AR LAW ENFORCEMENT
TREES BLOCKING ROADWAY AROUND COUNTY ROADS 8378 AND 8340
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 11:50 PM CDT | Special Weather Statement | TSA | Creek, Pawnee | 55 min |
| Oct 13, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Oct 13, 12:33 AM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
| Oct 13, 12:52 AM CDT | Special Weather Statement | TSA | Osage | 38 min |
| Oct 13, 1:11 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 34 min |
| Oct 13, 1:15 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Oct 13, 1:37 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 23 min |
| Oct 13, 1:51 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 24 min |
| Oct 13, 2:03 AM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Oct 13, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 32 min |
| Oct 13, 2:22 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Oct 13, 2:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 43 min |
| Oct 13, 2:35 AM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 25 min |
| Oct 13, 3:03 AM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, Pushmataha | 42 min |
| Oct 13, 3:22 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 3 hr |
| Oct 13, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 23 min |
| Oct 13, 3:43 AM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 32 min |
| Oct 13, 4:17 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Oct 13, 12:08 PM CDT | River Flood Warning | TSA | LeFlore | 45 hr |
Nearby
Wind Advisories in Oklahoma, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.